# SDR SWIA200110428

- Difficulty date: December 16, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 1,189 hours, 927 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4436
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILERS FAULT MESSAGE APPEARED ON TAXI OUT.  REMOVED AND REPLACED PCU WITH SERVICEABLE UNIT PER MM 27-61-00.  OPS CHECK GOOD.
